# SDR DALA2015060403588

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 91,682 hours, 44,186 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37DEF EMERGENCY LIGHT INOPERATIVE.  REPLACED THE CONNECTOR AT SEAT 37DEF IAW SWPM 20-30.
